Web of Science: 53 citas, Google Scholar: citas
A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderón-Zygmund decomposition
Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2001
Resumen: Given a doubling measure µ on Rd, it is a classical result of harmonic analysis that Calderón-Zygmund operators which are bounded in L2(µ) are also of weak type (1, 1). Recently it has been shown that the same result holds if one substitutes the doubling condition on µ by a mild growth condition on µ. In this paper another proof of this result is given. The proof is very close in spirit to the classical argument for doubling measures and it is based on a new Calderón-Zygmund decomposition adapted to the non doubling situation.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions matemàtiques, V. 45 N. 1 (2001) , p. 163-174, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38011
DOI: 10.5565/PUBLMAT_45101_07

12 p, 147.7 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2006-03-13, última modificación el 2020-09-12

   Favorit i Compartir